bit of embarrassing

Non-Hodgkin lymphoma

A group for anyone affected by any type of Non-Hodgkin lymphoma (NHL) to get together, ask questions, share experiences and support each other.

bit of embarrassing

No. of entries: 3 | Posted on 19 Jan 2013 10:34

bit of embarrassing

  • well had 4 lots of r chop and fingers just going numb, but has any one had bladder probs not always aware how desperate i am hard to judge any tips had test all on no infection so not sure

    val

  • Hi Val,

    I had this and asked Dr Hanslip to change the Omperazole for something else as it was not only causing bladder urgency but joint pain as well.  She changed it for Rantidine.  My 7th chemo was a week ago Friday and I have noticed a difference in that respect although my toes and feet are starting to hurt despite them cutting the Vicristine by 50%.  The other thing that does help I find is to drink plenty of water.  If you aren't wearing them now you may just want to go ahead and wear Tena pads for now.  Wishing you all the best.  I only have one more chemo to go on the 1st February.

    Jenny

  • thankyou so much got some pads just to help when out as it bit scary when 40 min trip to hospital with pickups as well. will do as you said thanks so much helps to know some one out there not on my own good luck i have 2 left

    val